Discussion in 'Dealing with Side Effects' started by ahmed wolf, Mar 1, 2017.
y ur asking I thought u believed a permanent sides?
I do believe in permanent sides. Just wanna know if you have any improvement at all?
Hopefully things will turn out good for you. Sorry to hear that they're not.
Have you ever tried a PFS help clinic?
We don't have pfs clinic here
there are improvements but not like before finasteride and from seeing it only get worse not better
Fuck this drug and fuck Merck.
This drug causes permanent ED
can u plz stop replying on my posts with ur fucked up anti finasteride comments comments like yours made me worse
if u have a permanent ed go for a dick transplant or bionic or implants or even blood vain surgery but plz stop replying seeing ur name only is make me wana cripple mu self
I have ED too from this drug.
I wanna take a shotgun to the head.
be my guest and do it but ur not ur a lying troll
You guys complain a lot but I see little effort to try and get better.
really why waste ur time trolling here really whats the point? and yes ur lying
Bobster you need to take ban
You are liar.
3rd day on finasteride only side I noticed is watery semen and decreased ejaculation pleasure aswell as very slight testicular pain. After lurking around in the forums I think alot of people are just stressed panicked that they have uncurable pfs when in reality its all in their head
Do you think seti really help fight against male pattern baldness?
Btw you had same sides from RU and finasteride?
last time I remember u took finasteride for a tear with sides?
Decreased ejaculation pleasure? Yeah that sounds normal!
Yes it does but you cant possibly expect to feel the same after reducing a sex hormone by 70%. My libido has actually gone up from the testosterone spike. Unlike you I knew the side effects and decided it was worth it, I also know that ejaculation pleasure will go back to normal with discontinuation.
Your libido increased but you have less pleasure?
That makes a lot of sense. How do you know it will come back? You don't.